Something’s gotta give…

IBD is the pits! Why I’m not doing as much as I ought to be doing…

Jan Hawke INKorporated

… don’t worry it’s not too serious, just crazy time management for the forseeable!

Regular visitors may recall that I’ve already posted about a new ‘fun’ factor in my daily routine (I’m SICK of being sick!) Since then, things kind of ambled along with the new medication, with only a few botty slips of short duration. So, I went off last Friday to Gastroenterology Outpatients with a fairly sanguine* hope that I was doing OK with the meds and could carry on with a similar schedule (with tweaks and variations on the steroids I was taking). And therein lies the rub – I’ve been experiencing some thankfully low-key side effects from the steroids with a mostly bearable tremor in the hands. I’m fairly good on the keyboard, but the shakes are interfering with putting on make-up. This isn’t a huge problem as I rarely wear it, but I’ve got to…

View original post 618 more words

Love to hear from you!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s